# SDR DHL2001727624

- Difficulty date: August 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY---------- LEFT MLG SIDESTRUT LOWER SEGMENT SWIVEL WORN OUT OF LIMITS.
